MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: MINIMAX CEMENTLESS ANATOMICAL STEM LEFT SIZE 4; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: MINIMAX CEMENTLESS ANATOMICAL STEM LEFT SIZE 4; HIP CEMENTLESS STEM
Catalog Number 01.13.104L
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 november 2019.Lot 185951: 41 items manufactured and released on 26-oct-2018.Expiration date: 2023-10-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in complaining of pain due to a fractured femur.The cause of the fracture is unknown.The surgeon revised the head, steam and liner 4 days after primary.The surgery was completed successfully.

Brand Name
STEM: MINIMAX CEMENTLESS ANATOMICAL STEM LEFT SIZE 4
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9443537
Report Number3005180920-2019-01053
Device Sequence Number2090656
Product Code LZO
UDI-Device Identifier07630030803215
UDI-Public07630030803215
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K170845
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/15/2023
Device Catalogue Number01.13.104L
Device Lot Number185951
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2019
Initial Report FDA Received Date12/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;